I took my first pill a week ago today, on the first day of my period. So far, i have not stopped bleeding. By the fifth day of my period, when it usually stops, it was light and seemed like it would be the end of it, but it has been that way since, which is three days later. I was just wondering if anyone had any similar experience. I know everyone reacts different, but I was looking for some insight as to what to expect.
This is not unusual when starting the Pill. Some wome have irregular bleeding for the first few months. Just keep taking your pills as they come in the pack no matter what your body is doing, bleeding or not. The pills hormones are suppressing your own hormones and sometimes it takes a little while to do this. Eventually you will regulate out (can take 3-6 months for some women) and you will bleed during your inactive week. The pill should lighten your period from what you are normally used to.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - I started taking Loestrin24/Fe for a month. I started spotting for a month and now?
Posted 12 Dec 2010 • 1 answer
Posted 4 Jan 2012 • 1 answer
Loestrin 24 Fe - I have been taking loestrin for about 4 months now and this month I have missed my?
Posted 14 Apr 2012 • 1 answer
Posted 12 Apr 2014 • 1 answer
Posted 26 Dec 2017 • 0 answers